Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Eye twitches after blinking. Is it simply stress? Am i feeling my adrenaline?

I hope you can help. I have twitching in my right eye especially if I blink, cough or even lower my head. The right side of my head feels sore. What can this be? I really hate when doctors always blame it on stress . Can stress or anxiety cause such symtoms for two months or so. I also feel alot of adrenaline in me but this could be fear of my symtoms. Please help.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Psychiatrist 's  Response
Hello...there has not been any clear cut cause of twitch in eye which can explain has a long list of causes including stress...when there is no other complain except twitch than mostly stress seems to fit the answer...but as you have mentioned that you have one sided pain of head also ,,,,but further details are not given you better consult a psychiatrist who can evaluate your headache and stress also and if has anything treatable is there, than you can get relieved by it.
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor